# SDR UALA2011012600438

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,301 hours, 10,727 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Part number: DS52125
- Condition: Faulty
- Location: Door Assist Batt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EPAS BATTERY OP TEST, AMBER TEST LIGHT ON EPAS BATTERY DOES NOT COME ON.  T/S IAW WDM.  TEST IS OK.  R & R PLUG DS52125.  OPS CK GOOD.
